# SDR 98ZZZX473

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: North Star Aviation, repair station NUTR521L
- Aircraft: N7045Y
- Make and model: Piper PA-30
- Aircraft serial: 3048
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF BOTH CONTROL YOKES, FOUND CRACKS RUNNING FROM HOLDING PIN TO BACK OF CONTROL YOKE.  LOCATION OF CRACKS ARE SIMILAR IN LOCATION AS TO PIPER PA-28 AD 64-06-06 AND PIPER SL 396, SKETCH B.  SUSPECT CAUSE IS AGING.  SUBMITTER STATED AD SHOULD BE ISSUED TO INCLUDE THIS MODEL.
